# SDR 95FDEA01153

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Double Drilled
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN LOWER CHORD OF FLOORBEAM BS 720F LBL 46 WL 201.  OVERSIZED HOLE AND INSTALLED HI-LOC PER ENGINEERING REQUEST.
